Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A simpler proof of Lie's theorem for ordinary differential equations


Author: L. D. Ames
Journal: Bull. Amer. Math. Soc. 15 (1909), 384-386
DOI: https://doi.org/10.1090/S0002-9904-1909-01776-8
This work is cited by: Bull. Amer. Math. Soc., Volume 16, Number 7 (1910), 360--363
MathSciNet review: 1558786
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1909-01776-8